# SDR SWAA2025102114321

- Difficulty date: September 13, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT PLATE LOCATED OFSS303 INTERNAL CAVITY LEADING EDGE AT RT WING.  REPLACED RAIL NUT PLATE LOCATED OFSS303 INTERNAL CAVITY LEADING EDGE AT RT WING IAW SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 ITEM 9.
